# SDR 98ZZZM926

- Difficulty date: October 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3350 · Emergency Lighting
- Part: Receiver
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, FOUND PALLET 1-11 EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED BATTERY PACK AND RECEIVER, AND LIGHTS OPERATED NORMALLY.  (M)
